Alert archive / Ohio / Gale Warnings in 2019
Gale Warning 14, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Nov 20, 2019, 9:17 PM EST. It took effect at Nov 21, 2019, 11:00 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2019, 9:17 PM EST (02:17 UTC)
- In effect from
- Nov 21, 2019, 11:00 PM EST
- Expired
- Nov 22, 2019, 6:39 AM EST
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
829 WHUS71 KCLE 210217 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 917 PM EST Wed Nov 20 2019 LEZ061-169-211030- /O.NEW.KCLE.GL.W.0014.191122T0400Z-191122T1200Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Conneaut OH to Ripley NY- 917 PM EST Wed Nov 20 2019 ...GALE WARNING IN EFFECT FROM 11 PM THURSDAY TO 7 AM EST FRIDAY... The National Weather Service in Cleveland has issued a Gale Warning, which is in effect from 11 PM Thursday to 7 AM EST Friday. * WINDS...West 30 to 35 kt gales with gusts up to 45 kt. * WAVES...7 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$ LEZ144>149-211030- /O.NEW.KCLE.SC.Y.0077.191121T1800Z-191123T0000Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 917 PM EST Wed Nov 20 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 7 PM EST FRIDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 1 PM Thursday to 7 PM EST Friday. * WINDS...West 20 to 30 kt with gusts up to 40 kt. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ142-143-211030- /O.NEW.KCLE.SC.Y.0077.191121T1800Z-191122T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 917 PM EST Wed Nov 20 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 10 AM EST FRIDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 1 PM Thursday to 10 AM EST Friday. * WINDS...West 15 to 25 kt with gusts up to 30 kt. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
6 follow-up statements
929 WHUS71 KCLE 210849 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 349 AM EST Thu Nov 21 2019 LEZ061-169-211700- /O.CON.KCLE.GL.W.0014.191122T0400Z-191122T1200Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Conneaut OH to Ripley NY- 349 AM EST Thu Nov 21 2019 ...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST FRIDAY... * WINDS...West gales to 35 knots with gusts up to 40 knots. * WAVES...8 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$ LEZ144>149-211700- /O.CON.KCLE.SC.Y.0077.191121T1800Z-191123T0000Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 349 AM EST Thu Nov 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST FRIDAY... * WINDS...Southwest winds to 30 knots becoming west. Gusts up to 40 knots. * WAVES...7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ142-143-211700- /O.CON.KCLE.SC.Y.0077.191121T1800Z-191122T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 349 AM EST Thu Nov 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST FRIDAY... * WINDS....Southwest winds 15 to 25 knots becoming northwest to 30 knots. Gusts up to 35 knots. * WAVES...2 to 4 feet building to 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
367 WHUS71 KCLE 211447 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 947 AM EST Thu Nov 21 2019 LEZ061-169-212300- /O.CON.KCLE.GL.W.0014.191122T0400Z-191122T1200Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Conneaut OH to Ripley NY- 947 AM EST Thu Nov 21 2019 ...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST FRIDAY... * WINDS...West gales to 35 kt with gusts up to 40 kt. * WAVES...8 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$ LEZ144>149-212300- /O.CON.KCLE.SC.Y.0077.191121T1800Z-191123T0000Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 947 AM EST Thu Nov 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST FRIDAY... * WINDS...West winds to 30 kt with gusts up to 40 kt. * WAVES...7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ142-143-212300- /O.CON.KCLE.SC.Y.0077.191121T1800Z-191122T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 947 AM EST Thu Nov 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST FRIDAY... * WINDS....Southwest winds 15 to 25 knots becoming northwest to 30 knots. Gusts up to 35 knots. * WAVES...2 to 4 feet building to 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
031 WHUS71 KCLE 212039 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 339 PM EST Thu Nov 21 2019 LEZ061-169-220445- /O.CON.KCLE.GL.W.0014.191122T0400Z-191122T1200Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Conneaut OH to Ripley NY- 339 PM EST Thu Nov 21 2019 ...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST FRIDAY... * WINDS...West gales to 35 kt with gusts up to 45 kt. * WAVES...8 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$ LEZ144>149-220445- /O.CON.KCLE.SC.Y.0077.000000T0000Z-191123T0000Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 339 PM EST Thu Nov 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... * WINDS...West winds to 30 kt with gusts up to 40 kt. * WAVES...6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ142-143-220445- /O.CON.KCLE.SC.Y.0077.000000T0000Z-191122T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 339 PM EST Thu Nov 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...Southwest winds 15 to 25 knots becoming northwest to 30 knots. Gusts up to 35 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
988 WHUS71 KCLE 220251 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 951 PM EST Thu Nov 21 2019 LEZ061-169-221100- /O.CON.KCLE.GL.W.0014.191122T0400Z-191122T1200Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Conneaut OH to Ripley NY- 951 PM EST Thu Nov 21 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS...West 30 to 35 kt with gusts up to 40 kt. * WAVES...8 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$ LEZ144>149-221100- /O.CON.KCLE.SC.Y.0077.000000T0000Z-191123T0000Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 951 PM EST Thu Nov 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... * WINDS...West 25 to 33 kt with gusts up to 40 kt. * WAVES...6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ142-143-221100- /O.CON.KCLE.SC.Y.0077.000000T0000Z-191122T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 951 PM EST Thu Nov 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...West 20 to 30 kt. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
226 WHUS71 KCLE 220836 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 336 AM EST Fri Nov 22 2019 LEZ061-169-221200- /O.CON.KCLE.GL.W.0014.000000T0000Z-191122T1200Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Conneaut OH to Ripley NY- 336 AM EST Fri Nov 22 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...West gales to 35 knots. Gusts up to 45 knots. * WAVES...11 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$ LEZ146>149-221645- /O.EXT.KCLE.SC.Y.0077.000000T0000Z-191123T0200Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 336 AM EST Fri Nov 22 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...West winds to 30 knots becoming northwest and diminishing to 15 to 20 knots. Gusts up to 40 knots this morning. * WAVES...6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ143>145-221645- /O.EXT.KCLE.SC.Y.0077.000000T0000Z-191122T2100Z/ Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- 336 AM EST Fri Nov 22 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...Northwest 20 to 30 knots with gusts up to 35 knots this morning. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ142-221500- /O.CON.KCLE.SC.Y.0077.000000T0000Z-191122T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- 336 AM EST Fri Nov 22 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...Northwest 20 to 25 knots with gusts up to 30 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
053 WHUS71 KCLE 221139 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 639 AM EST Fri Nov 22 2019 LEZ061-169-221245- /O.CAN.KCLE.GL.W.0014.000000T0000Z-191122T1200Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Conneaut OH to Ripley NY- 639 AM EST Fri Nov 22 2019 ...GALE WARNING IS CANCELLED... The National Weather Service in Cleveland has cancelled the Gale Warning. Winds have diminished below gale force therefore the Gale Warning has been cancelled. $$ LEZ146>149-221945- /O.CON.KCLE.SC.Y.0077.000000T0000Z-191123T0200Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 639 AM EST Fri Nov 22 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...Northwest 15 to 25 knots with gusts up to 30 knots. * WAVES...6 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ142-221500- /O.CON.KCLE.SC.Y.0077.000000T0000Z-191122T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- 639 AM EST Fri Nov 22 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...Northwest 15 to 25 knots. * WAVES...2 to 4 feet subsiding 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ143>145-221945- /O.CON.KCLE.SC.Y.0077.000000T0000Z-191122T2100Z/ Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- 639 AM EST Fri Nov 22 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...Northwest 15 to 25 knots with gusts up to 30 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Nov 20, 6:54 PM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Nov 20, 6:54 PM EST, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 654 PM EST Wed Nov 20 2019 ...00z Aviation Forecast Update.... .SYNOPSIS... High pressure over the region this evening will move east towards the east coast by morning. Meanwhile...low pressure over the plains will move northeast towards the western lakes. The low pressure area will move into Michigan by Thursday evening as the training cold front moves into northwest Ohio. The front will cross the region by morning and high pressure will build over the area by Friday evening. Low pressure will track northeast through the Ohio valley Saturday and Saturday night. && .NEAR TERM /THROUGH THURSDAY NIGHT/... There were no impactful changes made to the mid evening forecast update. Widespread stratus continues to hang on across the region tonight. Winds will start out this evening light and variable but become southerly by early Thursday morning and continue to increase through the morning hours. Previous discussion... Quiet weather is expected tonight as high pressure moves by to the east. A considerable amount of low clouds will persist tonight under the low level inversion and some light fog or haze may redevelop especially in the eastern half of the area. On Thursday...we can expect a warmer and breezy day with increasing chances for rain as a cold front approaches the region towards evening. Lingering low clouds should clear in the morning but mid and high cloudiness will be overspreading from the west. 850 mb temperatures warm considerably by morning and should support high temperatures reaching well into the 50s. For now we have raised temperatures a bit from the previous forecast. Showers will likely move into the TOL area toward noon and not into the I-71 corridor until after 20-21Z. Showers may hold off reaching ERI to YNG until just before 00Z. The cold front will cross the area Thursday night with likely POPS in the first part of the night. POPS will diminish especially after midnight in the west and before morning in the east as drier and cooler air overspreads the region. Only liquid precipitation is expected with overnight lows of 35-40. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... Upper level is quite active heading into the weekend with a vigorous upper level low pressure system and associated shortwave swinging through the local area. Large upper level ridge will build east across the area Saturday and will then quickly retreat to the east by Sunday. Another fast moving trough will swing east over the region Sunday. All of these features will result in the first surface low pressure system exiting to the east toward Maine Friday followed by a large area of high pressure. Synoptic moisture associated with the low pressure system will be well northeast of the forecast area by Friday evening. Some lingering shower activity will still exist across the southern tier counties and the east during the afternoon Friday. The surface high will move east across the area Friday night and be east of the area Saturday. A brief period of fair weather will be associated with the high. More moisture associated with the next upper level trough and surface low pressure will move northeast into the area Saturday. Surface low is expected to move east across the Ohio Valley and then northeast into central Lake Erie by Saturday evening. Some warm air advection will take place in advance of the low pressure system followed by cold air advection in the wake of the low Saturday night. 850 mb temperatures will be between 0 and -4 C Friday morning but mid level warming will take place as temperatures rise to between 4 and 6 degrees C by Saturday afternoon. As cold air advection returns area should see a drop of 850 mb temperatures to around -6 C by Sunday. Surface temperatures will be seasonable. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Very active weather pattern will continue through this forecast period as a series of shortwave troughs and alternating ridges moves east across the area. A weak upper level ridge will be present over the region Sunday night followed by the upper level shortwave trough and associated positive vorticity advection. A surface ridge will also be present at the surface Monday. Amplification of the upper level ridge will take place along the eastern seaboard Tuesday night as somewhat deep digging trough dives into the Plains states and lifts northeast across the Great Lakes Tuesday night into Wednesday. A fairly strong surface low is progged to move northeast through the central Great Lakes by Wednesday afternoon. This low will bring another surge of warmer air Wednesday to the local area followed by cold frontal passage Wednesday morning. Cold air advection will take place in the wake of the frontal passage Wednesday afternoon. Moisture with the actual cold front could be limited. As cold air advection takes place, there is the possibility for the rain changing over to snow late Wednesday. && .AVIATION /00Z Thursday THROUGH Monday/... The main aviation concerns with this evening TAF update with the MVFR ceilings tonight and the gusty southerly winds developing on Thursday ahead of the next storm system. MVFR Stratus will continue for tonight across the area. Winds will start out light and variable this evening but gradually become southerly by early Thursday morning. Ceilings will lift to VFR by Thursday morning and remain between 7K to 10K feet for much of the day on Thursday. South winds will be increase through out Thursday morning and become quite gusty by midday through Thursday night. Gusts will easily approach 30 knots if not a little higher. .OUTLOOK...Non-VFR possible Thursday night and Friday with widespread rain. && .MARINE... Generally light tranquil winds expected tonight. As next storm system approaches from the southwest and moves through the central Great Lakes, winds will begin to increase from the south tomorrow and continue to increase through the day Thursday. A cold front will move east across the lake and winds will begin to shift early Friday morning. Winds will approach gales on Lake Erie Thursday night and begin to diminish Friday as the low pressure system pulls out to the northeast. High pressure will quickly build in from the west Friday night into Saturday. A ridge of high pressure will build northeast across the region Sunday causing winds to increase as gradient tightens ahead of the next low pressure system over central Ontario, Canada Monday. Cold front will move east across the lake late Monday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...LaPlante NEAR TERM...Griffin/LaPlante SHORT TERM...Lombardy LONG TERM...Lombardy AVIATION...Griffin/LaPlante MARINE...LaPlante
Hazardous weather outlook, Nov 20, 4:36 AM EST, 16 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 436 AM EST Wed Nov 20 2019 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-210945- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 436 AM EST Wed Nov 20 2019 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 9:17 PM EST | Small Craft Advisory | CLE | 54 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.